Macular Degeneration Worsening on Plavix (Clopidogrel)
(AUCKLAND NEW ZEALAND)
I had 2 cardiac stents inserted, and put on Plavix to protect the stents for at least one year.
I have noted some side effects listed as "vision loss" and did note worsening of macular degeneration at that time.
Has this been noted with others with dry macular degeneration? Elva
This a something very common that I have observed in treating patients with macular degeneration.
The retina in patients with macular degeneration is very sensitive to hypoxia (lowering of oxygen) and toxins. Remember an aging retina is just not as tough to deal with these insults.
During your surgery you were exposed to the toxic effects of the anesthesia and a decrease in oxygenation to your eye. Both of these events will adversely effect your vision.
In addition Plavex can cause blurred vision, mental confusion and retinal bleeding.
I would suggest exploring an alternative approach to your problems.
Please visit my website at www.HealingTheEye.com
To Your Good Health and Clear Vision,
Dr. Edward Kondrot
√ Prevention of Macular Degeneration?
√ Tips for Daily Living?
√ Food Suggestions for a Macular Degeneration Diet?
√ Ideas on Visual Aids to Maximize your Sight?
If you said "yes" to any of the above, sign up for the monthly Macular Degeneration News.